MathSciNet Relay Station
MathSciNet bibliographic data
MR419743 (54 #7761) 30A06
Quine, J. R. Some consequences of the algebraic nature of $p(e\sp{i\theta })$. Trans. Amer. Math. Soc. 224 (1976), no. 2, 437–442 (1977).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement